# SDR SWAA2022020880443

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 66,397 hours, 39,358 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 3) #2 ENGINE PYLON PANEL 441EL IS CHARD AND DELAMINATED ON LOWER FWD INSIDE CORNER / REPAIRED DELAMINATION AT LOWER FWD INSIDE CORNER OF #2 ENGINE PYLON PANEL 441EL IAW B737 SRM 51-70-04-2R-6 AND RESTORED TOP COAT PER AMM 51-21-99-300-801
